Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAOIs gave me hormonal side effects, what next? Lamdage22

Posted by undopaminergic on January 18, 2020, at 7:17:05

In reply to Re: MAOIs gave me hormonal side effects, what next?, posted by Lamdage22 on January 18, 2020, at 5:00:25

> Acne is actually believed to be caused by DHT, an androgen.

I know. DHT is dihydrotestosterone, and is the most potent androgen. Dutasteride and finasteride inhibit the metabolism of testosterone to DHT.

> I would not recommend these meds. Have you seen the side effects and the percentage of their incidence?
>

I read it some time, but I don't remember. However, I checked, and according to Wikipedia, "Dutasteride has overall been found to be well-tolerated in studies of both men and women, producing minimal side effects.".

> I looked at it because I have hair loss, which is also believed to be caused by DHT.
>

I'd like to try it for my greasy skin and occasional acne. I tried an estrogen, because I was having a transsexual episode, and it did wonders for my skin. The grease and acne went away, and the skin became smoother and softer. I had some swelling in my breasts, but the treatment was stopped before I got permanent breast enlargement.

-undopaminergic


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1108019]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:undopaminergic thread:1107472
URL: http://www.dr-bob.org/babble/20200104/msgs/1108019.html